# SDR CALA2025092209078

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 24,151 hours, 2,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY PACK - REMOVAL (PED 3) PREPARE FOR THE REMOVAL - REMOVED PANEL 198NAR FOR LATCH ACTUATOR DEACTIVATION REF AMM 25-65-00-040-802 REINSTALLED PANEL 198NAR
